MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRUETOME DREAMWIRE 44; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION TRUETOME DREAMWIRE 44; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00583190
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The exact date of the event is unknown.The provided event date (b)(6) 2020 was chosen as a best estimate based on the date that the manufacturer became aware of the event.The complainant was unable to report the lot number; therefore the manufacture date and expiration date are unknown.(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a truetome dreamwire 44 was used during an endoscopic retrograde cholangiopancreatography (ercp) procedure.According to the complainant, during the procedure, the cutting wire broke.The procedure was completed with this device.There were no patient complications reported as a result of this event.The patient's condition following the procedure was reported to be fine.
 
Event or Problem Description
It was reported to boston scientific corporation that a truetome dreamwire 44 was used during an endoscopic retrograde cholangiopancreatography (ercp) procedure.According to the complainant, during the procedure, the cutting wire broke.The procedure was completed with this device.There were no patient complications reported as a result of this event.The patient's condition following the procedure was reported to be fine.***additional information (b)(6) 2020*** reportedly, the complainant believes the issue is related to the generator that was used.They had recently switched to a new generator, and they had an issue with repeated cutting wire breaks since they started using the new generator.After switching back to the previous generator, the issue resolved.In addition, cutting wire detachment also occurred when the suspect generator was tested with non-bsc sphincterotomes.
 
Additional Manufacturer Narrative
Additional information: b5 block b3 (date of event): the exact date of the event is unknown.The provided event date (b)(6)2020 was chosen as a best estimate based on the date that the manufacturer became aware of the event.Block d4, h4: the complainant was unable to report the lot number; therefore the manufacture date and expiration date are unknown.Block h6 (device codes): the problem code 1069 captures the reportable event of cutting wire broken.Block h6(evaluation conclusion codes): conclusion code 4316 is being used in lieu of an adequate conclusion code for device not returned.
 
Additional Manufacturer Narrative
Additional information: b5.Block b3 (date of event): the exact date of the event is unknown.The provided event date (b)(6) 2020 was chosen as a best estimate based on the date that the manufacturer became aware of the event.Block d4, h4: the complainant was unable to report the lot number; therefore the manufacture date and expiration date are unknown.Block h6 (device codes): the problem code 1069 captures the reportable event of cutting wire broken.Block h6(evaluation conclusion codes): conclusion code 4316 is being used in lieu of an adequate conclusion code for device not returned.Block h10: the complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a truetome dreamwire 44 was used during an endoscopic retrograde cholangiopancreatography (ercp) procedure.According to the complainant, during the procedure, the cutting wire broke.The procedure was completed with this device.There were no patient complications reported as a result of this event.The patient's condition following the procedure was reported to be fine.***additional information 09mar2020*** reportedly, the complainant believes the issue is related to the generator that was used.They had recently switched to a new generator, and they had an issue with repeated cutting wire breaks since they started using the new generator.After switching back to the previous generator, the issue resolved.In addition, cutting wire detachment also occurred when the suspect generator was tested with non-bsc sphincterotomes.***additional information 11aug2020*** reportedly, the suspect generator had been picked up from the account and tested; and it worked as intended.The same generator and connection cables were sent back to the account after testing, and since then no further complaints have been reported.Additionally, the nurse confirmed that the right generator settings were used during the procedure.

Brand Name
TRUETOME DREAMWIRE 44
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9772196
Report Number3005099803-2020-00671
Device Sequence Number2704313
Product Code KNS
UDI-Device Identifier08714729858737
UDI-Public08714729858737
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K122203
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00583190
Device Catalogue Number47407
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/03/2020
Supplement Date Received by Manufacturer03/09/2020
08/11/2020
Initial Report FDA Received Date02/28/2020
Supplement Report FDA Received Date04/03/2020
09/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1